Sur une classe d’quations différentielles linéaires à coefficients algébriques

TBD mathscidoc:1701.33222

Acta Mathematica, 13, (2), 163-174, 1890.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:50 uploaded by actaadmin ] [ 89 downloads ] [ 0 comments ]
@inproceedings{,
  title={Sur une classe d’quations différentielles linéaires à coefficients algébriques},
  author={},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202950443073931},
  booktitle={Acta Mathematica},
  volume={13},
  number={2},
  pages={163-174},
  year={1890},
}
. Sur une classe d’quations différentielles linéaires à coefficients algébriques. 1890. Vol. 13. In Acta Mathematica. pp.163-174. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202950443073931.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved